IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NC Conf / Next NC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Neurocomputing (NC) [schedule] [select]
Chair Hideki Asoh
Vice Chair Hiroaki Gomi
Secretary Noboru Murata, Hiroshi Wakuya
Assistant Toru Aonishi, Hiroshi Kage

Conference Date Thu, Jun 15, 2006 10:00 - 17:10
Fri, Jun 16, 2006 09:00 - 16:30
Topics Bio-data Mining with Machine Learning and General 
Conference Place OIST Seaside House 

Thu, Jun 15 AM 
10:00 - 11:00
(1) 10:00-10:20 A hidden Markov model for human information processing during a POMDP task Masanori Okura, Wako Yoshida, Shin Ishii (NAIST)
(2) 10:20-10:40 Predicting sleep stages based on time-dependent hidden Markov model Masako Yoshimura, Noboru Murata (Waseda Univ.)
(3) 10:40-11:00 Lateralization of posterior parietal cortex for internal movement estimation of self vs. other: an fMRI study Kenji Ogawa, Toshio Inui (JST/Kyoto Univ.)
  11:00-11:10 Break ( 10 min. )
Thu, Jun 15 AM 
11:10 - 12:30
(4) 11:10-11:30 Analysis of single neuronal activity in conditioned taste aversion Kantaro Fujiwara (Univ. Tokyo), Hiroki Fujiwara, Minoru Tsukada (Tamagawa Univ.), Kazuyuki Aihara (Univ. Tokyo)
(5) 11:30-11:50 Statical Estimation of Phase Response Curve Keisuke Ota, Toru Aonishi (Tokyo Tech)
(6) 11:50-12:10 Bayesian system identification method for biochemical reaction systems Junichiro Yoshimoto, Kenji Doya (OIST)
(7) 12:10-12:30 Predicting type of protein-protein interaction as a multiple-instance learning problem Hiroshi Yamakawa, Yoshio Nakao, Koji Maruhashi (FUJITSU LAB.)
  12:30-13:50 Lunch Break ( 80 min. )
Thu, Jun 15 PM 
13:50 - 17:10
(8) 13:50-14:10 Drug-response prediction from microarray data using network-based de-noising Tsuyoshi Kato (Univ. of Tokyo), Koh Miura, Yukio Murata (Tohoku Univ.), Kiyoshi Asai (Univ. of Tokyo), Paul B. Horton, Wataru Fujibuchi, Koji Tsuda (AIST)
(9) 14:10-14:30 * Takeo Okazaki, Madoka Kamiya, , Morikazu Nakamura (yukyu Univ.)
(10) 14:30-14:50 * Koyo Namihira, Morikazu Nakamura, Takeo Okazaki (Ryukyu Univ.), (Axio Helix)
  14:50-15:00 Break ( 10 min. )
(11) 15:00-15:20 * Masayuki Yamamura, (Titech)
(12) 15:20-15:40 Buliding a New Mutation Model based on Bayesian Networks and estimation by a modified Belief Propagation algorithm Yoshinori Doi, Noboru Murata (Waseda Univ.)
(13) 15:40-16:00 Inference of ancestral RecA protein by EM algorithm Yuri Nagai, Hitosi Kurumizaka, Noboru Murata (Waseda Univ.)
  16:00-16:10 Break ( 10 min. )
(14) 16:10-17:10 [Invited Talk]
.
-- . --
Shogo Endo (OIST)
Fri, Jun 16 AM 
09:00 - 12:20
(15) 09:00-09:20 Reinforcement learning under constraints generated by multiple reward functions Eiji Uchibe, Kenji Doya (OIST)
(16) 09:20-09:40 Learning igo by using neural networks and generalization to unknown situation Yasuhiro Ogata, Noboru Murata (Waseda Univ.)
(17) 09:40-10:00 Feature Extraction for Decision-Theoretic Planning in Partially Observable Environments Hajime Fujita, Yutaka Nakamura, Shin Ishii (NAIST)
  10:00-10:10 Break ( 10 min. )
(18) 10:10-10:30 A Method of Data Classification of Bagging Using HRGA/P and Its Applications Hong Zhang, Masumi Ishikawa (K.I.T.)
(19) 10:30-10:50 On-line Boosting Method based on EM algorithm Ryotaro Nishino, Noboru Murata (Waseda Univ.)
(20) 10:50-11:10 A method for searching local minmum of free energy for which congergence is guaranteed Yukinori Tonosaki, Yoshiyuki Kabashima (Titech)
  11:10-11:20 Break ( 10 min. )
(21) 11:20-11:40 A Study on Learning Algorithm for a Quantum Neural Network Mitsunaga Kinjo, Shigeo Sato, Koji Nakajima (R.I.E.C., Tohoku Univ.)
(22) 11:40-12:00 On a fundamental learning of a Digital Spiking Neuron Hiroyuki Torikai, Toshimichi Saito (HOSEI Univ.)
(23) 12:00-12:20 Performance estimation of face authentication based on auto-associative memory Hiroshi Kage, Shitaro Watanabe, Ken-ichi Tanaka, Kazuo Kyuma (Mitsbubishi Electric Corp.)
  12:20-13:40 Lunch Break ( 80 min. )
Fri, Jun 16 PM 
13:40 - 16:30
(24) 13:40-14:00 Facial image Classification by age and gender feature using Self-organization Koichi Ikuta, Hiroshi Kage, Ken-ichi Tanaka, Kazuo Kyuma (Mitsubishi Corp.)
(25) 14:00-14:20 A Non-linear ICA neural network which can extract specific factors using clue (without presentation) Koji Wada (Kochi-nct), Koji Kurata (Ryukyu Univ.)
(26) 14:20-14:40 A self-organizing model of the grid cells in the entorhinal cortex Naoki Oshiro, Koji Kurata (Ryukyu Univ.)
(27) 14:40-15:00 Extraction of independent features in the hidden layer of Neural Networks Kentaro Matsukura, Noboru Murata (Waseda Univ.)
  15:00-15:10 Break ( 10 min. )
(28) 15:10-15:30 Self-organizing map of self-organizing maps
-- A proposal of "bundle learning" --
Tetsuo Furukawa (KIT)
(29) 15:30-15:50 Generalized self-organizing map
-- Fusion of supervised learning and unsupervised learning --
Kazuhiro Tokunaga, Tetsuo Furukawa (Kyushu Inst. of Tech.)
(30) 15:50-16:10 Fast Method of Genetic Algorithm searching and its application to Neural Network training Moriyoshi Maeshiro, Hiroshi Kinjo, Kunihiko Nakazono, Tetsuhiko Yamamoto (Ryukyu Univ.)
(31) 16:10-16:30 Line trace control of four wheel vehicle using neurocontroller by GA learning Shinsaku Maehana, Hiroshi Kinjo, Eiho Uezato, Tetsuhiko Yamamoto (Ryukyu Univ.)

Contact Address and Latest Schedule Information
NC Technical Committee on Neurocomputing (NC)   [Latest Schedule]
Contact Address  


Last modified: 2006-04-24 16:39:11


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NC Schedule Page]   /  
 
 Go Top  Go Back   Prev NC Conf / Next NC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan